# SDR 2007UALA01046

- Difficulty date: April 6, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 49,020 hours, 33,279 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Damaged
- Location: Wing To Body
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOTICEABLE HI FREQUENCY LO AMPLITUDE VIBRATION DURING CLIMB.  REPLACED BLADE SEAL AND RESEALED BODY WING FAIRING.
